U.S. doctors online nowAsk doctors free
Paterson, NJ
A 24-year-old female asked:

i had to changed my bcp to orthocyclen (ethinyl estradiol and norgestimate) for a month.however,i'm going back to my regular pill(loloestrinfe)next month. it won't be a problem?

1 doctor answer1 doctor weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
No: You may experience some mood symptoms or breakthrough bleeding as your body adjusts to the switch but this won't put you at risk for getting pregnant. Best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
Phoenix, AZ
A 24-year-old female asked:

Could I be pregnant if I had spotting the first day then light bleeding the next two days ?

1 doctor answer1 doctor weighed in
Dr. Adam Newman
Obstetrics and Gynecology 29 years experience
Yes: Have you had sex in ethe last month? If so do a pregnancy test and find out good luck.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
KS
A 19-year-old female asked:

My grandpa pulled a muscle in his back & went to the va hospital yestray. Hes home now & thr medication they gave him doesn't help the pain & his sides are now hurting. What else can we do?

2 doctor answers6 doctors weighed in
Dr. Alvin Mathew
Internal Medicine 18 years experience
Call or go back VA: If the medication is not working, i'm sure the prescribing doctor wants to know. Call the doctor or go back to the va to get re-evaluated for possibly another treatment regimen. Depending on what was given, sometimes it takes more than 1 day to feel better but if you are concerned, definitely go back.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 18, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.